Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 30, Issue 2, Fall 1993  pp. 267-299.

On the reflexive algebra with two invariant subspaces

Authors M. Anoussis (1), A. Katavolos (2) and M. Lambrou (3)
Author institution: (1) Mathematics Department, Aegean University, 83200 Karlovasi, GREECE.
(2) Mathematics Department, Athens University, Panepistimiopolis, 15784 Athens, GREECE.
(3) Mathematics Department, University of Crete, 71409 Iraklion, Crete, GREECE.


Contents    Full-Text PDF